Hölder norms and the support theorem for diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, p. 415-436
@article{AIHPB_1994__30_3_415_0,
     author = {Ben Arous, G\'erard and Gradinaru, Mihai and Ledoux, Michel},
     title = {H\"older norms and the support theorem for diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {3},
     year = {1994},
     pages = {415-436},
     zbl = {0814.60075},
     mrnumber = {1288358},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_3_415_0}
}
Ben Arous, Gérard; Gradinaru, Mihai; Ledoux, Michel. Hölder norms and the support theorem for diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 415-436. http://www.numdam.org/item/AIHPB_1994__30_3_415_0/

[B-BA-K] P. Baldi, G. Ben Arous, and G. Kerkycharian, Large deviations and Strassen law in Hölder norm, Stoch. Processes Applic, Vol. 42, 1992, pp. 171-180. | MR 1172514 | Zbl 0757.60014

[B-R] P. Baldi and B. Roynette, Some exact equivalents for the Brownian motion in Hölder norm, Probability Theory and Related Fields, Vol. 93, 1992, pp. 457-484. | MR 1183887 | Zbl 0767.60078

[BA-L] G. Ben Arous, and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II), Probability Theory and Related Fields, Vol. 90, 1991, pp. 337-402. | MR 1133372 | Zbl 0734.60027

[BA-G] G. Ben Arous and M. Gradinaru, Normes hölderiennes et support des diffusions, Comptes Rendus Acad. Sci., série I, Vol. 316, 1993, pp. 283-286. | MR 1205200 | Zbl 0768.60067

[Bi] J.M. Bismut, Mécanique aléatoire, LNM 866, Springer Verlag, 1981. | MR 629977 | Zbl 0457.60002

[C] Z. Ciesielski, On the isomorphisms of the spaces Hα and m, Bull. Acad. Pol. Sc., Vol. 8, 1960, pp. 217-222. | MR 132389 | Zbl 0093.12301

[DG-E-...] S. Das Gupta, M.L. Eaton, I. Olkin, M. Perlman, L.J. Savage and M. Sobel, Inequalities on the probability content of convex regions for elliptically contoured distributions, Proc. Sixth Berkeley Symp. Math. Statist. Prob., II, Univ. California Press., Berkeley, 1972, pp. 241-267. | MR 413364 | Zbl 0253.60021

[L-T] M. Ledoux and M. Talagrand, Probability in Banach spaces, Springer Verlag, 1991. | MR 1102015 | Zbl 0748.60004

[M-S] A. Millet and M. Sanz-Solé, The support of an hyperbolic stochastic partial differential equation, Preprint.

[S-V] D.W. Stroock and S.R.S. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, Proc. Sixth Berkeley Symp. Math. Statist. Prob., III, Univ. California Press, Berkeley, 1972, pp. 333-359. | MR 400425 | Zbl 0255.60056

[S-Z] L.A. Shepp and O. Zeitouni, A note on conditional exponential moments and Onsager-Machlup functionals, Ann. of Prob., Vol. 20, 1992, pp. 652-654. | MR 1159564 | Zbl 0756.60038